# SDR DL73S030794

- Difficulty date: August 29, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- Aircraft time: 43,711 hours, 33,020 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B42
- Part serial: H1151
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O LOST BOTH CAPT AND F/O AIRSPEED AND ALTIMETER.  CAPTS FROZE, NO FLAGS.  F/O HAD FLAGS IN VIEW.  FOUND HOSES OFF NR 1 ADC.  RECONNECTED HOSES, BOTH WERE SECURE.  PERFORMED TEST ON ADC CHECKS OK.  F/O ADC HAD FAILED.  REPLACED SAME, TEST OK.
